Jump to content

Photo

Strange Roaccutanne Side Effect

roaccutanne

2 replies to this topic

#1 PreparedRhyme

PreparedRhyme

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 25-September 13

Posted 25 September 2013 - 03:30 AM

My dermatologist has put me on a low dosage of roaccutanne... 20mg 3 times a week. Im in my first month, my acne flares mostly on my chin. I havent noticed a hige difference but that the breakouts seem to dissipate faster. Im hoping this is merely due to it being my first month in and that it doesnt mean it isnt working. What i have noticed is that over the past week, my hair is oily at the roots and it doesnt seem to get clean when i wash it. I wash my hair everyday and have never had this issue before. Is this because of the roaccutanne? And is it due to the fact that maybe my body is adjusting to the drug and is flushing the oils out? Please help.

#2 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 25 September 2013 - 04:10 AM

Topic moved



#3 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 932
    Likes: 165
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 25 September 2013 - 08:03 AM

Typically accutane will dry yous body out. I wasn't producing any oils. I could go a week without washing my hair. I wa on 60mg daily though. I would discuss a higher dose, if that is something you are open to trying. As far as any acne clearing, you have to be patent. It takes around 3 months to really start seeing results. I was completely clear once I hit the 5 month mark.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users